# SDR SWAA2015070941602

- Difficulty date: June 11, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9911839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMPENNAGE, LOWER PANEL BOX, COMPOSITE SECTION ATTACH AT LOWER AFT SIDE OF CANTED FRAME AT BS 1178.2, SUPPORT ANGLE CRACKED.  R & R SUPPORT ANGLE IAW SRM & DWG.
